# SDR SWAA2022092948072

- Difficulty date: August 30, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP FRONT SPAR WEB AND LWR CHORD CRACKED / BROKEN FWD OF 2ND FROM I/B AFT TRACK.<[01] REMOVED R/H WING O/B MAIN FLAP ASSY REF AMM27-51-21-000-801;[02] REMOVED REMOVED R/H WING O/B MAIN FLAP O/B CARRIAGE REF AMM 27-51-23-000-801;[03] REMOVED REMOVED R/H WING O/B MAIN FLAP I/B CARRIAGE REF AMM 27-51-23-000-802;[04] VERIFIED 1-3.;[17] REMOVED AND REPLACED R/H O/B MAIN FLAP REF AMM 27-51-21-400-801;[18] FINAL INSPECTION; REPLACED O/B MAIN FLAP.
